MathSciNet Relay Station
MathSciNet bibliographic data
MR2551507 (2011a:17049) 17C70 (17B10 17B60 17C55)
Martínez, Consuelo; Zelmanov, Efim Representation theory of Jordan superalgebras. I. Trans. Amer. Math. Soc. 362 (2010), no. 2, 815–846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement